# SDR 0101451157

- Difficulty date: March 23, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Aircraft time: 71,648 hours, 29,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON FORWARD FRAME OF CENTER CARGO DOOR JAMB AT BS 1708 BETWEEN L42R AND L44R.  REPAIRED PER EA 11-183322.
